# SDR MASA200800109

- Difficulty date: February 7, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 7,928 hours, 6,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 85994
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 3,728 hours, 2,929 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2885 PHX-IAH - CREW REPORTED 4 FWD GALLEY EMERGENCY LIGHTS INOPERATIVE.  REMOVE AND REPLACED BATTERY PACKS.
